# SDR DALA2025012800668

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,338 hours, 29,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 WHITE EMERGENCY LIGHT AT SEAT 18 D INOP. CORRECTIVE ACTION: R+R EMERGENCY LIGHT ASSY. PER B757 MM 33-51 OPS CHECK GOOD. (6778671)
